<  Back to the Polytechnique Montréal portal

Fully Three-Dimensional Transition Prediction on Swept Wings in Transonic Flows

M. Langlois, Christian Masson and Ion Paraschivoiu

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29540/
Journal Title: Journal of Aircraft (vol. 35, no. 2)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/2.2292
Official URL: https://doi.org/10.2514/2.2292
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Langlois, M., Masson, C., & Paraschivoiu, I. (1998). Fully Three-Dimensional Transition Prediction on Swept Wings in Transonic Flows. Journal of Aircraft, 35(2), 254-259. https://doi.org/10.2514/2.2292

Statistics

Dimensions

Repository Staff Only

View Item View Item